Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Table Errata

Journal: Math. Comp. 14 (1960), 400-404
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. P. Adams, Smithsonian Mathematical Formulae and Tables of Elliptic Functions, The Smithsonian Institution, Washington, 1947.
  • [2] L. B. W. Jolley, Summation of Series, Chapman & Hall, Ltd., London, 1925.
  • [3] W. Magnus & F. Oberhettinger, Formulas and Theorems for the Functions of Mathematical Physics, Chelsea Publishing Company, New York, 1954.
  • [4] C. F. Lindman, Examen des Nouvelles Tables d’Intégrales Définies de M. Bierens de Haan. Amsterdam 1867, G. E. Stechert & Co., New York, 1944 (French). MR 0010756 (6,65e)
  • [5] J. H. Lambert, Zusätze zu den Logarithmischen und Trigonometrischen Tabellen zur Erleichterung und Abkürzung der bei Anwendung der Mathematik vorfallenden Berechnungen, Berlin, 1770.

Additional Information

PII: S 0025-5718(60)99226-7
Article copyright: © Copyright 1960 American Mathematical Society